Volume 24, Number 4, December 2010


1. P. J. Maher
Commutator and self-commutator approximants II, 1-7 

DOI: 10.2298/FIL1004001M

2. J. P. Jaiswal  and  R. H. Ojha
Some properties of K-contact Riemannian manifolds admitting a semi-symmetric non-metric connection, 9-16 

DOI: 10.2298/FIL1004009J

3. E. M. El-Abd
On the existence of solutions for non-linear functional integral equation,
DOI: 10.2298/FIL1004017A

4. V. Bozin and M.  Mateljevic
Some counterexamples related to the theory of  HQC mappings, 25-34 

DOI: 10.2298/FIL1004025B

5. M.  Basarir
On the generalized Riesz B-difference sequence spaces, 35-52
DOI: 10.2298/FIL1004035B

6. D. Andrijevic, M. Jelic, M. Mrsevic
Some properties of hyperspaces of Cech closure spaces with Vietoris-like topologies, 53—61  
: 10.2298/FIL1004053A

7. A.  Caserta, G. Di Maio and L. Hola
(Strong) weak exhaustiveness and (strong uniform) continuity, 63—75  

DOI: 10.2298/FIL1004063C

8. S. Bogdanovic,  Z. Popovic and M. Ciric
Bands $\lambda$-simple semigroups, 77—85  

DOI: 10.2298/FIL1004077B

9. E.  Ekici and T.  Noiri
Properties of I-submaximal ideal topological spaces, 87—94  
: 10.2298/FIL1004087E

10. Z. Du and B. Zhou
Degree distance of unicyclic graphs, 95—120
: 10.2298/FIL1004095D

11. A. Branga and M. Acu
A  remarkable  equality  referring to spline  functions in Hilbert spaces, 121—127  

DOI: 10.2298/FIL1004121B

12. M. R. Ahmadi Zand
$G_\delta$-Blumberg spaces, 129—136 
: 10.2298/FIL1004129A

13. S. M. Mincic, Lj. S. Velimirovic and M. S. Stankovic
New integrability conditions of derivational equations of a submanifold in a generalized Riemannian space
, 137—146 
DOI: 10.2298/FIL1004137M